# SDR MALA030604

- Difficulty date: December 22, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A098
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 9394817
- Part serial: 4056
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS MAINTENANCE WAS PREPARING TO INSTALL THE ENGINE/PGB ASSEMBLY ON THE LT SIDE OF 098XJ, AFTER INSPECTION THE PGB MOUNTS, NOTICED THE LOWER ONE (-17) HAD FAILED.  MX REMOVED THE CANNISTER FROM THE MOUNT AND THE CURE DATE IS DIFFERENT THAT ONES SPELLED OUT IN THE BUILD SPEC.  CURE DATES 9801-9825 INCLUSIVE PER AD99-04-07 AND 0214, 0216, AND 0228 PER SB SF 340-71-059.  THE CURE DATE ON THIS CANNISTER IS 0239.  MX STATED INNER CAN SLID OUT VERY EASY FROM THE OUTER WHEN THE MOUNT BOLTS WERE REMOVED FROM THE OLD MOUNT.  TSN 6858:44 TSO: 1947:40.  PN/OFF 93948-17, SN/OFF 4056
